# SDR SIMA2020061711005

- Difficulty date: May 11, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 13,622 hours, 8,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EXIT ID SIGN ONLY PARTIALLY LIGHTS UP-C/A-COMPLETE:REMOVED AND REPLACED AFT PAX DOOR EXIT ID SIGN IAW EMB 175 AMM 33-50-15
